# SDR AWXA200300210

- Difficulty date: February 26, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 15,770 hours, 6,710 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 12 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL -  DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 12 L/H WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BROKEN CONNECTOR ON EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 12 L/H IAW ESPM 20-25-21; OPERATIONAL CHECK WAS GOOD.
